# SDR AALA20130920005

- Difficulty date: September 20, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 46,876 hours, 22,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP UNDER NR 6 SEAT TRACK AT BS 218 CORRODED.  INSTALLED NEW CUSP SHEET BETWEEN BS 218 TO 237 IAW AARD 53-20-00-16, SRM 51-30-05 & SRM 51-30-02.
